# SDR ASAA2023052243326

- Difficulty date: May 22, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 33,151 hours, 10,519 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 41D82V
- Condition: Failed
- Location: Wx Radar
- Part time: 29,283 hours, 9,263 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL ON BOTH SIDES AND TERRAIN FAIL ON CAPTAINS SIDE. GROUNDED - YES. REMOVED & REPLACED RADAR RT. OP CK NORMAL. REF B737-900 AMM 34-43-41/401.
